MathSciNet Relay Station
MathSciNet bibliographic data
MR2869085 53C21 (53C20)
Xu, Hong-Wei; Gu, Juan-Ru The differentiable sphere theorem for manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 140 (2012), no. 3, 1011–1021.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement